# SDR AALA201812039029

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 7,524 hours, 2,974 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FLIGHT ATTENDANT FLASHLIGHT WAS INOPERATIVE.  REPLACED THE BATTERY IAW AMM 25-60-00.  OPS CHECKED NORMAL.
